

Child Support Schedule Workgroup

Subcommittee: Self Support Reserve

Tuesday, July 11th, 3:30pm-5:00pm

To access the meeting online and to register: Webinar Registration

Members		
Ray Allen	Joy Moore	Tami Chavez
Amy Roark	Kaha Arte	Terry Price

Time	Details
3:30 5 Minutes	WelcomeAudio Check
3:35 5 Minutes	Overall Recommendation Consensus Outcomes
3:40 15 Minutes	 Recommendation to increase SSR to 180% Discuss feedback from large group Finalize recommendation
3:55 15 minutes	 Recommendation to change definition of BSO Discuss feedback from large group Finalize recommendation
4:10 45 Minutes	 Recommendation to abate child support while in treatment for substance abuse and/or mental/behavioral health Discuss feedback from large group Finalize recommendation
4:55 5 Minutes	 Decisions, tasks and next steps Homework Talking Points